Back

Title
  • ja ∂^^ーProblem on Weakly q-Convex Domains with Non-Smooth Boundary in Cn
Creator
    • Adachi, Kenzo
    • Kajimoto, Hiroshi
Description
  • Other In this paper we study the ∂ problem on weakly q-convex domains and extend the results of Ho to unbounded q-convex domains with non-smooth boundary.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.47, p.11-17; 1992
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1992-05-31
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32269
Relation
  • isIdenticalTo NAID 40002768864
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 47, 11-17
File
Oaidate 2021-02-17